# SDR AALA202507221082

- Difficulty date: July 16, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  L1 SLIDE GIRT BAR MISSING SPRING CLIP. REMOVED AND REPLACED L1 SLIDE GIRT BAR SPRING CLIP IAW AMM 25-66-01.
